Small solutions of additive cubic congruences. / Dietmann, Rainer.

In: Archiv der Mathematik, Vol. 75, No. 3, 2000, p. 195-197.

Research output: Contribution to journalArticle

Published

Standard

Small solutions of additive cubic congruences. / Dietmann, Rainer.

In: Archiv der Mathematik, Vol. 75, No. 3, 2000, p. 195-197.

Research output: Contribution to journalArticle

Harvard

Dietmann, R 2000, 'Small solutions of additive cubic congruences', Archiv der Mathematik, vol. 75, no. 3, pp. 195-197. https://doi.org/10.1007/s000130050492

APA

Vancouver

Author

Dietmann, Rainer. / Small solutions of additive cubic congruences. In: Archiv der Mathematik. 2000 ; Vol. 75, No. 3. pp. 195-197.

BibTeX

@article{a3bcfd9f43d24660845ebcb2d34b432f,
title = "Small solutions of additive cubic congruences",
author = "Rainer Dietmann",
year = "2000",
doi = "10.1007/s000130050492",
language = "English",
volume = "75",
pages = "195--197",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

RIS

TY - JOUR

T1 - Small solutions of additive cubic congruences

AU - Dietmann, Rainer

PY - 2000

Y1 - 2000

U2 - 10.1007/s000130050492

DO - 10.1007/s000130050492

M3 - Article

VL - 75

SP - 195

EP - 197

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 3

ER -